INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.26, no.3, pp.225-232, 1995 (SCI-Expanded)
Article / Article
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH
Van Yüzüncü Yıl University Affiliated:
In this paper, Lyapunov functions are derived for some fourth-order differential equations applying the intrinsic method introduced by Chin (4) that are shown to be far less restrictive than those obtained by the various authors in the literature.